# SDR DXTA2015031205993

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 7,468 hours, 4,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 31621
- Part serial: 2092
- Condition: Contaminated
- Location: Mlg
- Part time: 3,830 hours, 2,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMOKE FROM RT BRAKE ASSEMBLY OBSERVED.  NO PERFORMANCE ISSUES NOTED.  NO FLUID VISIBLE ON DECK.    INSPECTED RT MLG WW FOR LEAKS & RT INBD & OTBD BRAKE FUSES, NO DEFECTS NOTED.  INSPECTED RT MLG INBD & OTBD BRAKE ASSEMBLY'S FOR LEAKS & EVIDENCE OF POSSIBLE FIRE, NO DEFECTS NOTED.  FOUND RT MLG TIRE WORN BEYOND LIMITS.  REMOVED RT MLG OTBD WHEEL ASSEMBLY, INSPECTED HEAT SHIELD, NO DEFECTS NOTED, INSTALLED OVERHAULED RT MLG WHEEL ASSEMBLY.  FOUND RESIDUAL GREASE BUILD UP COVERED IN BRAKE DUST INSIDE RT MLG OTBD BRAKE ASSEMBLY.  REMOVED GREASE BUILD UP.  TAXIED ACFT TO ATTEMPT TO DUPLICATE SQUAWK, NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD IAW MM 32-41-20 & 32-10-00.
